# SDR LR7A2020090212283

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,576 hours, 32,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 33832925
- Part serial: 4676
- Condition: Dented
- Location: Lt Wing Le
- Part time: 53,576 hours, 32,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED POST FLIGHT, FOUND MULTIPLE DENTS IN LEFT HAND LEADING EDGE APROXIMATELY OWS547 TO OWS558.  REPLACED LEADING EDGE ASSEMBLY.
